MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 26 MM +4; PROSTHESISSEMI-CONSTRAINED,CMENTEDNON-POROUS,UNCEMENTED

SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 26 MM +4; PROSTHESISSEMI-CONSTRAINED,CMENTEDNON-POROUS,UNCEMENTED
Catalog Number 71342604
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision was performed due to severe pain and fracture.Dr states that this revision was not caused by device but patient fell down.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The medical investigation concluded that several attempts have been made to obtain clinical/medical documents.It has been communicated that no information would be coming.Also communicated is that the doctor stated ¿this revision was not caused by device but patient fell down.¿ without supporting clinical/medical documents, a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.Without the actual devices involved our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
OXINIUM FEM HD 12/14 26 MM +4
Common Device Name
PROSTHESISSEMI-CONSTRAINED,CMENTEDNON-POROUS,UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8994847
Report Number1020279-2019-03331
Device Sequence Number13909667
Product Code LZO
UDI-Device Identifier03596010488909
UDI-Public03596010488909
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71342604
Device Lot Number18KM09025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;